| Model Number |
CL-936 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, four sutures broke while suturing at the connection of the needle and thread.Additional new sutures were used without issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10 concomitant products: cl-936, cl-936 polysorb* 1 vio 90cm gs12 x36 (lot#:a5c1940y), cl-936, cl-936 polysorb* 1 vio 90cm gs12 x36 (lot#:a5c1940y), cl-936, cl-936 polysorb* 1 vio 90cm gs12 x36 (lot#:a5c1940y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, d9 (latest returned date), g3, h3, h6.H3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.Visual inspection noted that the account showed a breather pouch, four needles, and four sutures.The pouch was identified as a cl-936 polysorb suture, with all needles disengaged from their sutures.Inspection of the returned product revealed one suture and one needle, with the needle also disengaged.Microscopic examination showed instrument marks near the swaged end of the needle, and suture material was present in the swage, indicating breakage at that point.Functional testing was not performed as the needle was already detached upon return.It was reported that four sutures broke while suturing at the connection of the needle and thread.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a total knee replacement procedure, four sutures broke while suturing at the connection of the needle and thread.Additional new sutures were used without issue.No patient complications have been reported as a result of this event.